# SDR ASAA2014041607651

- Difficulty date: April 16, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 30,284 hours, 9,693 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT STABILIZER LOWER SKIN INBD OF STA 129.50, 16.5' AFT OF L/E LENGTH MARKED AT 1.410L, NR 4.  ACFT GROUNDED.  REMOVED DAMAGE BY CUTOUT, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-10-01-2R, REPAIR 11.
